Closures of finite primitive permutation groups

    Research output: Contribution to journalArticle

    13 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)251-258
    JournalBull. London Math. Soc.
    Issue number24
    Publication statusPublished - 1992

    Cite this

    @article{bbc0ec6a7e4e4142a4b03aba231e658d,
    title = "Closures of finite primitive permutation groups",
    author = "Cheryl Praeger and J. Saxl",
    year = "1992",
    language = "English",
    pages = "251--258",
    journal = "Bull. London Math. Soc.",
    number = "24",

    }

    Closures of finite primitive permutation groups. / Praeger, Cheryl; Saxl, J.

    In: Bull. London Math. Soc., No. 24, 1992, p. 251-258.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Closures of finite primitive permutation groups

    AU - Praeger, Cheryl

    AU - Saxl, J.

    PY - 1992

    Y1 - 1992

    M3 - Article

    SP - 251

    EP - 258

    JO - Bull. London Math. Soc.

    JF - Bull. London Math. Soc.

    IS - 24

    ER -